# SDR SWAA2019072235158

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 5,138 hours, 2,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT UPPER ENTRY EMERGENCY LIGHTS INOP.  R&R BATTERY PACK PER AMM.
